# SDR AALA202401039595

- Difficulty date: January 2, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A320*
- Aircraft serial: 1651
- Aircraft time: 71,331 hours, 27,539 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Restrictor Valve
- Part number: ZCV654
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LANDING GEAR NOT UP LOCKED ECAM MESSAGE ON TAKEOFF FOR NOSE GEAR, CORRECTED ITSELF AFTER APPROXIMATELY 15 SECONDS. MAINTENANCE FOUND NOSE LANDING GEAR DOOR EXTREMELY SLOW TO OPEN AND SOMETIMES WOULD NOT OPEN WITHOUT ASSISTANCE. MAINTENANCE REPLACED RESTRICTOR VALVE 2535GM PER AMM 32-31-57 AND ACCOMPLISHED A SATISFACTORYOPERATIONAL CHECK.
